© Louisiana Occupational Therapy Association


Login

LOTA Spring Conference & Annual Business Meeting

  • 22 Mar 2013
  • 7:30 AM
  • 23 Mar 2013
  • 5:15 PM
  • East Jefferson General Hospital, Metairie, LA

Registration

  • Registration as a non-member will provide one year's membership in the association.

Registration is closed

Spring Conference 2013

March 22nd & 23rd, 2013/ Metairie, LA

East Jefferson General Hospital

~ ~ ~ ~ ~ ~      

Friday, March 22nd:

  • 7:30-8:00 Registration/Continental Breakfast/Meet the Vendors
  • 8:00-9:00 Keynote address: Mike McNaughton, US Veteran (1 hour)
  • 9:00-11:00 Kevin Hayes, Lobbyist LOTA -Live Legislative Update/Steve Coon, LOTR, MBA -Medicare Updateà WHERE DO WE STAND??? (2 hours)
  • 11:00-11:30 Break and Vendor Exhibits
  • 11:30-1:00 Annual Business Meeting and Lunch (1.5 hous)
  • Track 1: 1:00-4:00 Gary Johnson, PT, CEAC, CAPS - Home Modification for Elderly and Disabled Individuals. Gary is a Certified Aging in Place Specialist, whom will discuss Home Evaluation and up to date options for modification (4 hours)
  • Track 2: 1:00-4:00  Barbara Doucet, LOTR, PhD -E-stim, Clinical Application with lab. This course will provide an introduction to the use of neuromuscular electrical stimulation (NMES) as a viable intervention for motor recovery in neurologic populations.  This short course can serve as an introduction to those not familiar with NMES as well as a refresher and update for those already using the modality in practice. (4 hours)

Join us for an informal social with live and silent auctions following presentations.  Beat out your fellow therapists in the silent auction to get great deals on unique items.  Then, get your bidding arm ready, as we raise money for LOTA, and stir up a bidding frenzy in the exciting live auction! 

Saturday, March 23rd:

  • Track 1: 8:00-12:00 Jennifer Davis, LOTR, AOTA Rep - “Can I Still Drive?” Assessing and Counseling the Older Driver (4 hours)
  • Track 2: 8:00-12:00 Dennis Wissing, PhD, Professor of Medicine & Cardiopulmonary Science, Assistant Dean, LSU Health Sciences Center, Shreveport, LA - Comprehensive Respiratory Care with the Patient with Pulmonary Disease - This workshop will encompass a review of common pulmonary pathologies (e.g., COPD, asthma), treatment options for the in-patient, out-patient, and home health patients will be provided along with hands out participation in assessment and treatment strategies. (4 hours)
  • 12:00-1:00 Lunch on your own/Brown bag lunch - COTA Forum - OT/COTA Supervision:  Review Current Standards for Practice (.5 hour)
  • Track 1: 1:00-5:00 CarFit by Dr. L. C. Thomas - An educational program created by American Society on Aging, in collaboration with AAA, AARP, and AOTA.  Attendees will learn to assess how well current drivers “fit” their vehicle, as well as making appropriate adjustments. *Certification as a CarFit Technician will be obtained (4 hours)
  • Track 2: 1:00-3:00 David Visos, LOTR and Rebecca Roberts, LOTR - Diabetic Issues and OT Implications (2 hours)
  • Track 2: 3:00-5:00 Francine Bienvenue, LOTR -LSVT BIG Program for Patients with Parkinson’s Disease (2 hours)

Whether you want to hone your skills as an educator, clinician, or learn assessment and treatment options to prepare for the Baby Boomer Population, LOTA Spring Workshop offers 15 hours of Continuing Education that will enhance your professional development!

      COST:

            OT Member - $325               

        Non-Member OT - $425

 

           COTA Member - $275          

        Non-Member COTA - $350

 

         Student Member - $50

        Non-Member - $75

           

One Day Registrationun - $195 for members (non-members would have additional cost of membership)

 

EARLY BIRD REGISTRATION:   Registration with payment received by February 15, 2013 will receive a $25 discount on conference registration.  Register early to secure your spot and save on the cost.

 

OTR/COTA Members:  Three or more persons from the same facility, registering at the same time, receive a 10% discount at the time of registration.  Contact the LOTA office at LAlwood@aol.com or 225-291-2806 to arrange payment and registration.

 

Level I and II Occupational Therapy Students:  Three or more persons from the same Institute, registering at the same time, receive a 10% discount at the time of registration.  Contact the LOTA office at LAlwood@aol.com or 225-291-2806 to arrange payment and registration.

 

Full payment is required at the time of registration.  Does not apply after the first day of seminar.

 

 

 

              

 

Follow us on Facebook  

Powered by Wild Apricot Membership Software